Optimal control of higher order differential inclusions of Bolza type with varying time interval


Mahmudov E. N.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.69, pp.1699-1709, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69
  • Publication Date: 2008
  • Doi Number: 10.1016/j.na.2007.07.015
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.1699-1709

Abstract

In this paper, under the t(1)-transversality condition for the problem considered, a sufficient condition is formulated. In particular, the time optimal control problem is studied. Locally adjoint mappings are used for both convex and nonconvex cases. Furthermore, the application of these results is demonstrated by solving an example. (C) 2008 Published by Elsevier Ltd.